# SDR VNAA2024100300011

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 40,434 hours, 38,787 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part serial: 10160
- Condition: Cracked
- Location: Zone 200
- Part time: 40,434 hours, 38,787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH VERTICAL STAB TO FUSELAGE AFT DRAG ANGLE POSSIBLE CRACK. INSTALLED -6 ANGLE DOUBLER AND -8 ANGLE FILLER ON R/H VERTICAL TO FUSELAGE ATTACHMENT AFT DRAG ANGLE REPAIR REF CRJ 700 SRM 55-31-00-201-001-A0.
